MathSciNet Relay Station
MathSciNet bibliographic data
MR2053335 (2005h:42026) 42B15 (42B30)
Kyrezi, Ioanna; Marias, Michel $H\sp 1$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1311–1320 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement